The Aleksandrov Problem in quasi convex 2-normed linear spaces

Xinkun Wang, Meimei Song

Abstract


In this paper, we prove that the Aleksandrov problem holds without the condition "2-Lipschitz mapping" in quasi convex 2-normed linear spaces. Moreover, we show that the Mazur-Ulam theorem holds in quasi convex 2-normed linear spaces.

Full Text: PDF

How to Cite this Article:

Xinkun Wang, Meimei Song, The Aleksandrov Problem in quasi convex 2-normed linear spaces, Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 337-346

Copyright © 2016 Xinkun Wang, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS